Alert archive / Illinois / Flash Flood Warnings in 2022
Flash Flood Warning 30, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Aug 2, 2022, 4:54 AM CDT for 4 counties in Illinois. It was in force for 8 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2022, 4:54 AM CDT (09:54 UTC)
- Expired
- Aug 2, 2022, 12:30 PM CDT
- In force
- 8 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Christian County, IL, Coles County, IL, Cumberland County, IL, Shelby County, IL
The radar
The Lincoln radar (KILX), 99 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 6:00 AM CDT | HEAVY RAIN 1.87 | 3 S Moweaqua, IL | 24 HOUR TOTAL. |
| Aug 2, 6:50 AM CDT | HEAVY RAIN 1.18 | 1 Ene Shelbyville, IL | 24 HOUR TOTAL. |
| Aug 2, 8:00 AM CDT | HEAVY RAIN 2.7 | 2 E Shelbyville, IL | 24 HOUR TOTAL. |
| Aug 2, 10:40 AM CDT | FLASH FLOOD | Neoga, IL | PARTS OF ROADWAYS UNDER WATER, UNKNOWN DEPTH. CULVERTS CANNOT KEEP UP. |
| Aug 2, 10:43 AM CDT | HEAVY RAIN 3.13 | Shelbyville, IL | MESONET STATION AT671 SHELBYVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 346 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 9.9 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1255 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 1489 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.8
The text
As transmitted.
762
WGUS53 KILX 020954
FFWILX
ILC021-029-035-173-021345-
/O.NEW.KILX.FF.W.0030.220802T0954Z-220802T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
454 AM CDT Tue Aug 2 2022
The National Weather Service in Lincoln has issued a
* Flash Flood Warning for...
East Central Christian County in central Illinois...
Shelby County in central Illinois...
Southwestern Coles County in east central Illinois...
Cumberland County in east central Illinois...
* Until 845 AM CDT.
* At 454 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 3 inches of rain have
fallen. Additional rainfall amounts up to 2 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Mattoon, Shelbyville, Toledo, Casey, Moweaqua, Neoga, Greenup,
Assumption, Stonington, Windsor, Findlay, Westervelt, Janesville,
Hazel Dell, Paradise, Strasburg, Clarksburg, Wolf Creek State
Park, Eagle Creek State Park and Trowbridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3944 8905 3964 8926 3965 8883 3958 8881
3945 8859 3944 8847 3937 8801 3920 8802
3926 8847 3929 8871
FLASH FLOOD...RADAR INDICATED
$$
373 follow-up statements
067
WGUS53 KILX 021324
FFWILX
ILC021-029-035-173-021600-
/O.EXT.KILX.FF.W.0030.000000T0000Z-220802T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
824 AM CDT Tue Aug 2 2022
The National Weather Service in Lincoln has extended the
* Flash Flood Warning for...
East Central Christian County in central Illinois...
Shelby County in central Illinois...
Southwestern Coles County in east central Illinois...
Cumberland County in east central Illinois...
* Until 1100 AM CDT.
* At 823 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 5 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Mattoon, Shelbyville, Toledo, Casey, Moweaqua, Neoga, Greenup,
Assumption, Stonington, Windsor, Findlay, Westervelt, Janesville,
Hazel Dell, Paradise, Strasburg, Clarksburg, Wolf Creek State
Park, Eagle Creek State Park and Trowbridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3944 8905 3964 8926 3965 8883 3958 8881
3945 8859 3944 8847 3937 8801 3920 8802
3926 8847 3929 8871
FLASH FLOOD...RADAR INDICATED
$$
Knutsvig260
WGUS53 KILX 021544
FFWILX
ILC021-029-035-173-021730-
/O.EXT.KILX.FF.W.0030.000000T0000Z-220802T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
1044 AM CDT Tue Aug 2 2022
The National Weather Service in Lincoln has extended the
* Flash Flood Warning for...
East Central Christian County in central Illinois...
Shelby County in central Illinois...
Southwestern Coles County in east central Illinois...
Cumberland County in east central Illinois...
* Until 1230 PM CDT.
* At 1044 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3 and 5 inches of rain
have fallen. Additional rainfall amounts up to 1 inch are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Mattoon, Shelbyville, Toledo, Casey, Moweaqua, Neoga, Greenup,
Assumption, Stonington, Windsor, Findlay, Westervelt, Janesville,
Hazel Dell, Paradise, Strasburg, Clarksburg, Wolf Creek State
Park, Eagle Creek State Park and Trowbridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3944 8905 3964 8926 3965 8883 3958 8881
3945 8859 3944 8847 3937 8801 3920 8802
3926 8847 3929 8871
FLASH FLOOD...RADAR INDICATED
$$
Knutsvig698
WGUS73 KILX 021732
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
1232 PM CDT Tue Aug 2 2022
ILC021-029-035-173-021742-
/O.EXP.KILX.FF.W.0030.000000T0000Z-220802T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Christian IL-Coles IL-Cumberland IL-Shelby IL-
1232 PM CDT Tue Aug 2 2022
...FLASH FLOOD WARNING HAS EXPIRED FOR EAST CENTRAL CHRISTIAN,
SHELBY, SOUTHWESTERN COLES AND CUMBERLAND COUNTIES...
The heavy rain has ended. Please continue to heed remaining road
closures.
LAT...LON 3944 8905 3964 8926 3965 8883 3958 8881
3945 8859 3944 8847 3937 8801 3920 8802
3926 8847 3929 8871
$$
KnutsvigWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 3:07 AM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Aug 2, 3:07 AM CDT, 1 hour 47 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 307 AM CDT Tue Aug 2 2022 .SYNOPSIS... Issued at 307 AM CDT Tue Aug 2 2022 Periods of showers and thunderstorms are expected this morning, before another round of high rain chances comes in beginning Wednesday afternoon and persisting into Thursday. Depending on the extent of the rain these days, temperatures have the potential to be held down some by clouds. However, highs in the 90s will occur in some areas, especially on Wednesday, when the heat index will likely reach 100 to 105 degrees. && .SHORT TERM...(Today and tonight) ISSUED AT 307 AM CDT Tue Aug 2 2022 Latest surface map shows a warm front draped over central Illinois, with mid 70s dew points pooling south of it and mid 60s north. The convection that has been persistent over the southeast CWA the last several hours, featuring rainfall estimates in excess of 10 inches between Newton and Olney, has waned a bit as of late. However, storms have begun to extend northwest to Springfield along a CAPE gradient that drapes across the middle of the CWA. High-res models have not had the greatest handle on this, though the 00Z/7pm NSSL model is doing a decent job with this northwest axis. That model suggests an eventual connection with a cluster of storms currently over central Iowa shortly after sunrise. The forecast generally follows that model, though maybe not as high of PoP's as it would suggest, with most of the rain chances through midday. As it stands right now, it appears the clouds should hold on long enough to keep temperatures under control, though the western CWA should still reach the lower 90s where heat index values will be around 100. && .LONG TERM...(Wednesday through Monday) ISSUED AT 307 AM CDT Tue Aug 2 2022 Thermal ridge will be focused across the Plains into late week, edging east into the Midwest toward the weekend. Upper wave moving across the northern CONUS will be digging as it approaches the Midwest, and will bring a cold front into central Illinois Wednesday evening. One of the main questions will be whether or not we manage to get more of a surge of heat before clouds and rain arrive. If the clouds hold off, we should be able to get the heat index to around 105 or so across most of the CWA. However, with the uncertainty at the moment, we will hold off on a heat advisory. With the aforementioned front, it looks to be stalling somewhere over southern Illinois on Thursday as the upper trough slowly drifts eastward. In the early part of the period, PoP's have been increased across the northwest CWA Wednesday afternoon. SPC Day2 marginal risk extends as far south as I-70, though shear is fairly modest except right along the front, so any severe storms would likely be of the pulse variety. As we get into Thursday, will keep categorical PoP's going over eastern Illinois with the slowness of the front, but the northwest CWA should dry out as high pressure over the upper Mississippi Valley provides a northeast flow. As we get into the weekend, the upper ridge flattens as another significant upper wave tracks across the northern U.S. Question will be how much it flattens, which will suggest more of a precip threat for us if it does. Of the longer range guidance, only the Canadian model is showing passage of a cold front and associated convection toward Sunday evening, while the GFS and European solutions hold off until toward Monday afternoon. Heat index values likely to reach 100-105 again this weekend before the front arrives. && .AVIATION...(For the 06Z TAFS through 06Z Tuesday night) Issued at 1231 AM CDT Tue Aug 2 2022 Main TAF impacts initially with potential for scattered thunderstorms around early morning. As of 0530Z, storms have been mainly in southeast Illinois, but have been developing along a line extending to near KTAZ, and may be an issue for KSPI in a couple hours. Otherwise, VCTS mention is basically focused in the 10-15Z time frame at all sites, and rain should be out of the area by mid morning. South winds increase during the day and will become gusty to around 20 knots by early evening. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...Geelhart SHORT TERM...Geelhart LONG TERM...Geelhart AVIATION...Geelhart
Hazardous weather outlook, Aug 1, 2:52 PM CDT, 14 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 252 PM CDT Mon Aug 1 2022 ILZ027>029-036-037-040>042-047>052-061>063-066>068-071>073-021100- Knox-Stark-Peoria-Fulton-Tazewell-Schuyler-Mason-Logan-Cass-Menard- Scott-Morgan-Sangamon-Christian-Shelby-Cumberland-Clark-Effingham- Jasper-Crawford-Clay-Richland-Lawrence- 252 PM CDT Mon Aug 1 2022 This Hazardous Weather Outlook is for central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...Tonight. Isolated to scattered storms are possible through early evening in southeast IL, and overnight across west central IL. Some of these storms could be strong to severe in southeast IL through sunset, and from Peoria and Springfield west overnight. Damaging winds being the main threat. Hail, heavy rain, and lightning will also be threats. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Dangerous heat will build into the region through Wednesday with daily afternoon highs in the upper 80s and lower 90s today and Tuesday, and low to mid 90s Wednesday. Heat index values will be 95 to 105 this afternoon and Tuesday afternoon and 105 to 110 Wednesday afternoon. Heat indices will reach around 100 degrees Saturday and Sunday afternoon. Isolated thunderstorms are possible Tuesday, with a few strong storms possible from highway 50 south. Additional thunderstorm are forecast from late Wednesday afternoon through Thursday evening. Some of these may be strong to severe from I-55 northwest late Wednesday afternoon into Wednesday night along with locally heavy rains possible. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed in southeast IL through sunset today, and over west central IL overnight from 1 to 7 am. ILZ030-031-038-043>046-053>057-021100- Marshall-Woodford-McLean-De Witt-Piatt-Champaign-Vermilion-Macon- Moultrie-Douglas-Coles-Edgar- 252 PM CDT Mon Aug 1 2022 This Hazardous Weather Outlook is for central Illinois and east central Illinois. .DAY ONE...Tonight. Isolated to scattered thunderstorms are possible overnight. The threat of severe storms is low at this time, but locally heavy rain is possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Dangerous heat will build into central Illinois through Wednesday, with daily afternoon highs in the upper 80s and lower 90s today and Tuesday and in the low to mid 90s Wednesday. Heat index values peaking 95 to 100 this afternoon and Tuesday afternoon, should reach 105 to 110 Wednesday afternoon. Heat indices will reach around 100 degrees Saturday and Sunday afternoon. Additional thunderstorm chances are forecast for Wednesday afternoon through Thursday evening. Some of these may be strong to severe Wednesday afternoon into Wednesday night from I-55 northwest along with locally heavy rains possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. 07
In the hours before
Local storm report, Aug 2, 12:47 AM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1247 AM CDT TUE AUG 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 PM FLOOD 4 WNW HARDINVILLE 38.93N 87.91W
08/01/2022 CRAWFORD IL LAW ENFORCEMENT
WATER OVER ROADWAY REPORTED.
&&
37Local storm report, Aug 2, 1:20 AM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
120 AM CDT TUE AUG 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 AM FLASH FLOOD DIETERICH 39.06N 88.38W
08/02/2022 EFFINGHAM IL BROADCAST MEDIA
WATER OVER HIGHWAY 33 IN TOWN AND OTHER
SUBDIVISION STREETS UNDERWATER.
&&
37Local storm report, Aug 2, 1:24 AM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
124 AM CDT TUE AUG 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM HAIL DIETERICH 39.06N 88.38W
08/02/2022 M0.70 INCH EFFINGHAM IL BROADCAST MEDIA
&&
37Local storm report, Aug 2, 1:57 AM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
157 AM CDT TUE AUG 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 AM FLASH FLOOD 3 WSW FLORA 38.66N 88.55W
08/02/2022 CLAY IL LAW ENFORCEMENT
TWO FEET OF WATER OVER OLD HIGHWAY 50.
&&
37Local storm report, Aug 2, 2:56 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
256 AM CDT TUE AUG 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM HAIL 1 NW WILLIAMSVILLE 39.96N 89.56W
08/02/2022 E0.88 INCH SANGAMON IL PUBLIC
DIME TO NICKEL SIZE HAIL ESTIMATED.
&&
37Local storm report, Aug 2, 3:52 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
352 AM CDT TUE AUG 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 AM HAIL DAWSON 39.85N 89.46W
08/02/2022 U1.00 INCH SANGAMON IL PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 8:23 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence, Richland | 37 min |
| Aug 1, 8:31 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Richland | 29 min |
| Aug 1, 9:20 PM CDT | Flash Flood Warning | ILX | Crawford, Jasper | 4 hr |
| Aug 1, 9:58 PM CDT | Flash Flood Warning | ILX | Clay, Richland | 6 hr |
| Aug 1, 11:06 PM CDT | Flash Flood Warning | ILX | Effingham | 4 hr |
| Aug 2, 12:50 AM CDT | Severe Thunderstorm Warning | ILX | Clay | 25 min |
| Aug 2, 1:13 AM CDT | Severe Thunderstorm Warning | ILX | Effingham, Jasper | 32 min |
| Aug 2, 1:16 AM CDT | Severe Thunderstorm Warning | ILX | Clay | 16 min |
| Aug 2, 2:23 AM CDT | River Flood Warning | ILX | Clay, Richland | 13 days |
| Aug 2, 2:28 AM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 47 min |
| Aug 2, 2:47 AM CDT | Areal Flood Warning | ILX | Crawford, Effingham, Jasper, Richland | 9 hr |
| Aug 2, 3:08 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 52 min |
| Aug 2, 3:16 AM CDT | Flash Flood Warning | ILX | Sangamon | 3 hr |
| Aug 2, 3:58 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Moultrie, Shelby | 32 min |
| Aug 2, 5:07 AM CDT | River Flood Warning | ILX | Lawrence | 4 days |
| Aug 2, 5:52 AM CDT | Flash Flood Warning | ILX | Crawford, Cumberland, Effingham, Jasper, Shelby | 6 hr |
| Aug 2, 6:23 AM CDT | Flash Flood Warning | ILX | Clay, Lawrence, Richland | 6 hr |
| Aug 2, 6:42 AM CDT | Severe Thunderstorm Warning | ILX | Logan, McLean, Tazewell | 33 min |
| Aug 2, 7:04 AM CDT | Flash Flood Warning | ILX | Christian, Macon, Sangamon, Shelby | 6 hr |
| Aug 2, 7:17 AM CDT | Special Weather Statement | ILX | Peoria | 43 min |
| Aug 2, 7:25 AM CDT | Flash Flood Warning | ILX | DeWitt, Logan, McLean, Tazewell | 4 hr |
| Aug 2, 7:36 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Logan, McLean, Mason, Peoria, Schuyler and 2 more | 39 min |
| Aug 2, 8:12 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Mason, Menard, Tazewell and 1 more | 48 min |
| Aug 2, 8:16 AM CDT | Flash Flood Warning | ILX | Peoria, Tazewell, Woodford | 2 hr |
| Aug 2, 8:38 AM CDT | Flash Flood Warning | ILX | Tazewell, Woodford | 116 min |
| Aug 2, 8:46 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, Menard, Sangamon | 29 min |
| Aug 2, 8:50 AM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Macon, Moultrie, Piatt | 25 min |
| Aug 2, 9:17 AM CDT | Special Weather Statement | ILX | Moultrie | 28 min |
| Aug 2, 9:20 AM CDT | Special Weather Statement | ILX | Christian | 25 min |
| Aug 2, 9:24 AM CDT | Flash Flood Warning | ILX | Logan, Macon, Moultrie, Piatt, Shelby | 3 hr |
| Aug 2, 9:43 AM CDT | Flash Flood Warning | ILX | Christian, Logan, Macon, Mason, Menard, Sangamon | 3 hr |
| Aug 2, 9:53 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Effingham, Moultrie, Shelby | 52 min |
| Aug 2, 10:12 AM CDT | Flash Flood Warning | ILX | Coles, Moultrie, Shelby | 3 hr |
| Aug 2, 10:41 AM CDT | Special Weather Statement | ILX | Clay, Richland | 34 min |
| Aug 2, 12:23 PM CDT | Areal Flood Warning | ILX | Clay, Crawford, Cumberland, Effingham, Jasper, Lawrence and 2 more | 6 hr |
| Aug 2, 2:19 PM CDT | Special Weather Statement | ILX | Tazewell | 26 min |
| Aug 2, 2:53 PM CDT | Heat Advisory | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 27 more | 28 hr |
Nearby
Flash Flood Warnings in Illinois, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.